BibTeX record: journals/fss/Yeh07

download as .bib file

@article{DBLP:journals/fss/Yeh07,
  author    = {{Chi-Tsuen} Yeh},
  title     = {A note on trapezoidal approximations of fuzzy numbers.},
  journal   = {Fuzzy Sets and Systems},
  year      = {2007},
  volume    = {158},
  number    = {7},
  pages     = {747--754},
  url       = {http://dx.doi.org/10.1016/j.fss.2006.11.017},
  doi       = {10.1016/j.fss.2006.11.017},
  timestamp = {Tue, 02 Sep 2014 23:21:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fss/Yeh07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}